# SDR DHL2002804002

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Panel
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW NOTICED SMOKE BILLOWING FROM THRUST LEVER CONSOLE.  FOUND FLAP POSITION LIGHT PLATE CAUSING SHORT, REPLACED SAME, OPS CHECKED NORMAL PER 33-13-0.  PLACARDS REMOVED.
